Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Cerezette now for almost five months and for four of those months I had constant brown spotting/discharge everyday. It stopped for about 3 weeks but has returned. Before this I was on Yasmin but had to change from it due to moodswings. I have never experienced brown spotting before, is this normal due to hormonal change from the pill or is it something to be concerned about?

Loading...

cerazette is a mini pill, unlike regualr birth control pills these do not 'regulate your cycle'.... It is very common to have breakthrough bleeding and spotting on mini pills, especially for the first 3 months of use.
Reply

Loading...

I had this brown discharge after period for about six months on cerazette . it was a basically a very light period but I can't say that I was not worried about this. my doctor tried to explain to me that everyone reacts differently, which means that sometimes you may not get your period at all, while sometimes it means that you will have one constantly like you are now, it doesn't matter is it brighter or darker at all. also, you should know that this whole situation might pass as your hormones settle back down, but not necessarily. you should not be worried if you visit your gynecologist at least once a year. 

Reply

Loading...

I have the same problem. I think i was on Micronor previously which gave me a period every 2 weeks or so but they were really light and that was ok. I have been on cerazette now for about 9 months and for the last month or so I have had constant brown period with a few days of actual fresh blood. It goes for about a day or so and then returns. Its makin my life a misery, so goin to family planning next tuesday to hopefully change back to micronor or go on a diff pill. Hopefully I can get it all sorted before my hols
Reply

Loading...

I have been on Cerazette for 5 months now and have never had a period since yippee. However in the past week i have been spotting and after searching the internet is worried that this could go on for weeks. >;)
Reply

Loading...

i have had this problem 2 i had a period in my first month but now i am not so got a bit worried forgetting u may not hav 1 on cerezette but hav been having lots of brown discharge every day its horrible says u may hav spotting but i didnt think every day 8-| !
Reply

Loading...

I have been on this for 3 months and every month I get even more bleeding than before which is such a pain . Its is almost constant . I am really considering gettng the coil I am that fed up .Has anyone gone down this route ??
Reply

Loading...

I've been on Cerezette for 5 months now and have been more on than off. I was informed that I would not have any bleeding, just spotting if anything. I really don't know whether to just come off it as it's really getting me down. The nurse said to keep with it for 6 months but I'm starting to wonder if there is anything else wrong with me as it's really thick brown discharge all of the time and fresh blood with clots when it's not discharge ?
Reply

Loading...

Hi im so relieved to have found this forum as i have been experiencing problems with this pill to, for the first 3 and half months i had no period but the last 2 weeks i have been bleeding heavily constantly and experiencing the brown redish discharge too. My stomach is in more pain now than before i went on this pill, i also feel constantly sick! I'm going to contact my doctor again this week as i'm really not happy. :'(
Reply

Loading...

hi there
have experienced heavy discharge whilst using cerazette - not good! have also considered the coil but the non-hormonal one, any thoughts?!
Reply

Loading...

been on cerazette for 2 months now and I'm sick to the back teeth of this disgusting discharge >:| I went on this pill to make my life easier ffs! so glad I found this forum though (:
Reply

Loading...

Oh thank God I found this forum!
This is my 12th day on this pill, I started on the first day of my period, as advised, and it just didn't ever stop properly. I've just been left with this discharge and really bad period pain, worse than I've ever had. Feels like I'm going to throw up.
My friend has this pill and hasn't had a period in a year :-(
Also in these last 12 days I've had more spots than in the past 12 months put together!
It's really getting me down :-(
And I have had a constant headache, which is really not good as am in the middle of my GCSEs!
What the hell is the point of a contraceptive pill that makes you feel unattractive and spotty, with a permanent period? It's just forcing you into abstinence really.
I have an appointment with the doctor tonight, for something totally unrelated, but I am gonna ask her advice on this too.
Reply

Loading...

Completely sympathise with you all! I was put on the pill at the very young age of 13 (not for sexual health reasons!) but because my periods were so so heavy and would last for up to 6 weeks! I have tried many different pills but was put on cerezette 3 years ago as I suffered migraines with all of he others. This pill has not given me any migraines however I haven't had a period at all for 3 years!! This concerns me as I'm only 23 but GP says it's normal. Now I'm constantly worried about pregnancy and testing all of the time because with out having a period, I wouldn't miss one if I fell pregnant.
Reply

Loading...

Ive been on this pill for years now and had no problems until recently and for the past month+ iv been having consant brown discharge! I know you can get this but im worring myself so much about it! Im too scared to do a test even though me and my fiance use prtection and i have never missed a pill! will someone please reassure me that this is normal!!!!
Reply

Loading...

Hi, I'm SO pleased i've found this forum... my mind is finally at ease.

I've been on Cerazette for just over 5 months (taking it after the birth of my baby) and had a few bleeds on and off to begin with which didn't really bother me to much. I then had nothing for over a month.
Recently, within the last 3 weeks, I started getting awful period pains, the type when you think you're about to get the mother of all periods.... but nothing. Then about 5 days later i started the 'spotting' starting with (sorry here comes the graphic bit) fresh pink blood but then after that brown spotting. I've had this now every day for nearly 3 weeks. Sometimes it's worse than others, but never enough for me to wear sanitary pads etc.
I've just been getting awful pains period pains plus pains that i can only describe that are in my uterus area.

I phoned my GP yesterday who said that woman on this pill fall in to 3 different catergories.
1, The ones who never get periods
2, The ones who continue to have regular periods
3, The ones who get irregular bleeding

I fall in to number 3! I have now decided with the advice from GP to come off this pill. I can't be doing with this. Although, am now feeling all the symptoms of early pregnancy (I've checked and i'm not!) - bloated, pains, tired, cramps...all fun!

I hope this goes soon, but i also hope that what i've written may help other's put their mind at ease!
Reply

Loading...